# SDR PCAA9900016

- Difficulty date: June 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812EX
- Make and model: Dhav DHC8102
- Aircraft serial: 312
- Engine: Pwa PW120A
- System (JASC): 7530 · Compressor Bleed Control
- Part: Valve
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SYR-FLT 3863, UPON APPROACH AS POWER REDUCED TO IDLE, THE COCKPIT STARTED TO FILL WITH SMOKE.  CREW DONNED O2 MASKS, DECLARED EMERGENCY AND LANDED SAFELY.  MAINTENANCE INSPECTED AND FOUND THE NR 1 ENGINE AIR SWITCHING VALVE AT FAULT.  REMOVED, CLEANED AND REINSTALLED VALVE.  GROUND ENGINE RUN PROVED SATISFACTORY.
